# SDR 2012FA0000313

- Difficulty date: May 14, 2012
- Submitted: May 14, 2012
- Operation: General aviation
- Aircraft: N8837A
- Make and model: Beech B35
- Aircraft serial: D2492
- Aircraft time: 2,785 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cotter Pin
- Condition: Missing
- Location: Clevis Pin
- Part time: 2,785 hours
- Component: Clevis Pin, Beech
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE COTTER PIN WAS NOT INSTALLED IN THE CLEVES PIN AT THE OTBD END OF THE LANDING GEAR ACTUATOR ROD.  THIS ALLAWED THE ROD TO SEPARATE AND THE LANDING GEAR TO COLLAPSE.  THE PIN WAS RECOVERED AND THERE WAS NO INDICATION THAT THE CARTER PIN HAD EVER BEEN INSTALLED AS THE HOLE WAS FULL OF DIRT AND RUST.
